# SDR CALA2013121893787

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,069 hours, 10,785 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DET CHN 2 EE BAY SMOKE EICAS MESSAGE.  MESSAGE IS NOT INTERMITTENT.  MUST PERFORM FIM 26-19 TASK 801, NO TIME.  OK TO DEF IAW MEL.  ADJUSTED NO FAULT NOTED.  ITEM HAS NOT HIT FOR PAST 8 FLIGHT LEGS.  CHECKED GOOD IAW FIM 26-19 TASK 801 & MM 26-19-01.
